On the product of a singular Wishart matrix and a singular Gaussian vector in high dimension

T. Bodnar, S. Mazur, S. Muhinyuza, N. Parolya

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)37-50
JournalTheory of Probability and Mathematical Statistics
Publication statusPublished - 2018
Externally publishedYes

Bibliographical note

AMS version together with DOI appears soon


  • Singular Wishart distribution
  • singular normal distribution
  • stochastic representation
  • high-dimensional asymptotics

Cite this